# SDR 2006UALA02242

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 29,133 hours, 11,019 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ON WITH SWITCH IN OFF POSITION.  FOUND NO-SMOKING SWITCH IN AUTO.  EMERGENCY EXIT LIGHTS WORK AUTOMATICALLY WHEN THE NO-SMOKING SWITCH IS IN THE AUTO POSITION AND THE LANDING GEAR IS EXTENDED.  NORMALLY THE NO-SMOKING SWITCH IS OFF OR ON.
